# SDR UIEA2018052210925

- Difficulty date: May 21, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 97,917 hours, 15,282 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Unknown
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR INOPERATIVE.  PERFORMED AN OPS SYSTEM TEST IAW AMM 34-43-00.  NO FAULTS FOUND, COULD NOT REPLICATE FAULT ON GROUND.
